# SDR SIMA20141019011

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 25,586 hours, 21,627 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY MSG ON EICAS AFTER LANDING.  ITEM DEFERRED IAW MEL 27-9.  FLAP LT MOTOR BRAKE FAIL M PROCEDURE COMPLIED WITH.
